# SDR A6WA201140487

- Difficulty date: June 8, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE LUG NR 3, 4 AND 25 (DOOR SIDE) HAS MINOR GOUGES BLENDED OUT MINOR GOUGES IAW SRM 51-12-00.  FOUND TO BE WITHIN LIMITS IAW REO 601R-52-11-1347, TYPE 1 DISPOSITION.
